| Model Number |
71375 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Incident one of seven.The product involved in this event was not returned for evaluation.The complaint instrument clamp gomco 1.3, part number 28-855 is manufactured by (b)(4) (fda registration (b)(4)).A supplier corrective action (scar) was submitted to fine surgical (the supplier of the device) apr 16, 2024.A follow-up report will be provided upon conclusion of investigation and response by the supplier.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text : device not returned.
Event or Problem Description
Incident one of seven.The nurse reported that the clamps are slipping and causing bleeding.On april 11, 2024 the customer reported by medwatch report (b)(4) that bleeding occurred after the circumcision procedure.Pressure was applied without relief, the site carefully applied silver nitrate to the area of active bleeding to achieve hemostasis.Estimated blood loss was <10ml.
Additional Manufacturer Narrative
Incident one of seven.The complaint instrument clamp gomco 1.3, part number 28-855, is manufactured by mian shahid corporation (fda registration 3002834291).A supplier corrective action (scar) was submitted to fine surgical (the supplier of the device) april 16, 2024.The supplier has responded that they reviewed the device history records of the instrument lots involved; there were no issues which were noted during the product manufacture.The supplier has indicated they perform a 100% inspection of each instrument to ensure all five components are present, in good condition, and verify the clamp functionality.The instructions for use state that prior to start of surgical procedure, the provider should ensure the clamping function is working properly.Some bleeding may occur and/or some sutures may be required depending on surgical technique.No samples were received for evaluation.The supplier was unable to establish a root cause or confirm an issue with device.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text: device not returned.
Additional Manufacturer Narrative
Correction report.Added medwatch report number to h10 related report numbers field.